# SDR DALA2019081434758

- Difficulty date: August 7, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 84,360 hours, 22,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO ARM.   REMOVED R1 DOOR BUSTLE. RE-STOWED SLIDE PACK LANYARD. OPERATED DOOR SEVERAL TIMES OPS CKED OK. (1210909)
